Alert archive / Arizona / Flash Flood Warnings in 2020

Flash Flood Warning 30, NWS Phoenix, AZ

August 16, 2020Gila County, Pinal County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 16, 2020, 4:05 PM MST for Gila County, Pinal County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2020, 4:05 PM MST (23:05 UTC)
Expired
Aug 16, 2020, 6:47 PM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Gila County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 70 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 11.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2020-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2020-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-579 J/kg
Mixed-layer LCL
2754 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

375 
WGUS55 KPSR 162305
FFWPSR
AZC007-021-170315-
/O.NEW.KPSR.FF.W.0030.200816T2305Z-200817T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
405 PM MST Sun Aug 16 2020

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Gila County in east central Arizona...
  Pinal County in southeastern Arizona...

* Until 815 PM MST.

* At 405 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Globe, Miami, Claypool, Central Heights-Midland City, 
  Top-Of-The-World and Inspiration.

This includes the following highways...
	AZ Route 70 between mile markers 253 and 257.
	AZ Route 188 between mile markers 214 and 216.
	US Highway 60 between mile markers 231 and 240.
	AZ Route 77 between mile markers 156 and 165.

Excessive rainfall is likely to cause numerous drainages to flood, 
including those with low water crossings. This area is also popular 
with outdoor activities such as hiking and off-roading. Never cross 
a flooded road or trail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

&&

LAT...LON 3344 11078 3337 11068 3317 11079 3320 11091
      3320 11092 3322 11093 3323 11093 3324 11094
      3325 11094 3325 11095 3322 11099 3342 11112
      3343 11112

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

AD
2 follow-up statements
885 
WGUS75 KPSR 162355
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
455 PM MST Sun Aug 16 2020

AZC007-021-170315-
/O.CON.KPSR.FF.W.0030.000000T0000Z-200817T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-Pinal AZ-
455 PM MST Sun Aug 16 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MST THIS 
EVENING FOR GILA AND PINAL COUNTIES...

At 455 PM MST, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Doppler radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
Globe and Miami area and rural portions of Gila County.

This includes the following highways...
	AZ Route 70 between mile markers 253 and 257.
	AZ Route 188 between mile markers 214 and 216.
	US Highway 60 between mile markers 231 and 240.
	AZ Route 77 between mile markers 156 and 165.

Excessive rainfall is likely to cause numerous drainages to flood, 
including those with low water crossings. This area is also popular 
with outdoor activities such as hiking and off-roading. Never cross 
a flooded road or trail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

&&

LAT...LON 3344 11078 3337 11068 3317 11079 3320 11091
      3320 11092 3322 11093 3323 11093 3324 11094
      3325 11094 3325 11095 3322 11099 3342 11112
      3343 11112

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

AD
281 
WGUS75 KPSR 170147
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
647 PM MST Sun Aug 16 2020

AZC007-021-170157-
/O.CAN.KPSR.FF.W.0030.000000T0000Z-200817T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-Pinal AZ-
647 PM MST Sun Aug 16 2020

...FLASH FLOOD WARNING IS CANCELLED FOR GILA AND PINAL COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3344 11078 3337 11068 3317 11079 3320 11091
      3320 11092 3322 11093 3323 11093 3324 11094
      3325 11094 3325 11095 3322 11099 3342 11112
      3343 11112

$$

AD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 2:30 PM MST, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 16, 2:30 PM MST, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
230 PM MST Sun Aug 16 2020

.SYNOPSIS...
Strong high pressure will remain situated across the southwestern
U.S. through at least the middle of the week keeping hot conditions
in place. High temperatures across the lower deserts will approach
or exceed 115 degrees through at least the middle of the week.
Isolated thunderstorms and areas of blowing dust will be possible
this afternoon and evening across south-central Arizona. A slightly
more favorable monsoon pattern develops as the week progresses.

&&

.DISCUSSION...
At 2 am this morning, a massive upper level high pressure ridge
remained situated across the western CONUS, centered over north
central Arizona with 500mb heights at 598dm. Heights over southern
Arizona were around 596-597dm; this strong high led to another day
that nearly reached 115 again in the Phoenix area on Saturday. IR
imagery showed a dissipating MCS across northwest Mexico/far
southern Arizona spreading variable amounts of mid and high clouds
north and into the lower deserts for partly cloudy skies. Southerly
outflow winds that spread into the area earlier in the night led to
an increase in surface dewpoints and at 2 am the central deserts saw
readings from the upper 50s to around 70. For the rest of tonight,
CAMS and other guidance suggest that outside of a few virga showers
over the central deserts, clouds should gradually thin overnight and
little if any convection is expected.

Overall, for the next several days, very little has changed with
regard to the weather pattern across the western states. The strong
upper ridge will remain parked across the west keeping 500mb heights
over the deserts generally 595dm or higher each day and despite a
bit of an increase in lower level humidity, high temperatures will
still climb well in excess of 110 across the deserts each day.
Morning lows will remain elevated due to the humidity and cloud
cover and the Phoenix area will continue to see lows close to or
exceeding 90 degrees each morning. Highs in Phoenix are forecast to
reach or exceed 113 today through Wednesday although it is possible
that they may fall a bit short of that on at least one day if
convection that previous evening proves a bit more vigorous than
expected and clouds/humidity really take a jump. For now we will
keep the excessive heat warning in place area wide through
Wednesday; after that it appears that a modest cooling trend
Thursday into the weekend will allow highs to fall closer to 110 and
out of the excessive heat category.

Latest ENS percentile data for 850mb temps continues to paint
readings over the 97th climatological percentile...and up to the max
at all levels category...over most of the southern Arizona/far
southeast California deserts through at least mid week, helping
support the idea of excessive heat with highs approaching or even
exceeding records in some places from time to time.

As far as monsoon weather is concerned, the strength of the upper
high across Arizona should tend to keep things capped a bit and
limit thunderstorm potential, but with the high center now further
to the north, steering flow will become generally easterly today
through most of the week, which is more favorable for getting high
terrain storms into the low deserts. Ensemble MOS POPs for Phoenix
most days remain a bit low with 50th percentile values typically
single digits or teens for Phoenix, and NBM POPs are not overly high
each day as well. In general it looks like low grade monsoon
activity expected each day with best bets over the high terrain east
and southeast of Phoenix today through next weekend. One of the days
that does show more promise for significant storms/dust storms into
the central deserts will be today. Most of the CAMS as well as HREF
guidance depict a rather organized line of convection to move across
eastern Arizona and into the central deserts late this afternoon
through the evening. Gusty outflow wind from these storms will
likely move into portion of the low desert and the Phoenix area this
evening stirring up patchy dense blowing dust. Steering flow aloft
out of the northeast is expected to be stronger than usual, with
700mb-300mb mean steering winds around 25kt across south central
Arizona this evening; the stronger flow aloft/shear will support
stronger and better organized convection. As such we raised POPs in
the Phoenix area to around 20 percent this evening with better
chances over high terrain to our east. For most of the week starting
Monday however, chances will likely be lower each day, generally
favoring high terrain with single digit POPs over most of the low
deserts.

&&

.AVIATION...Updated at 0552Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

Storm activity that was over far southern AZ and northern Sonora
has produced some southerly outflow which will overspread the
metro very early in the TAF period. Anticipate that the speeds may
be just strong enough to cause blowing dust at KIWA and KPHX
(already some reductions over Pinal County at KCGZ and KA39).
Anticipate some isolated virga showers between 06Z- 08Z.
Anticipate southerly winds will trend to light southeasterly
toward sunrise before westerly winds resume late Sunday morning.
Sunday afternoon, storm activity over the higher terrain is
expected to be more numerous and thus there is an increased
potential for outflows to overspread the metro area roughly in the
00Z-03Z time frame Sunday evening. At this time, the predominant
direction looks to be easterly which would be less likely to
produce blowing dust than southerly/southeasterly. But, that
remains to be seen. Also not anticipating widespread storm
development on the Valley floor but more likely isolated. Too
early at this point to pinpoint details. No significant
cloudiness is expected through Sunday afternoon with ceilings,
remaining AOA FL200.

Southeast California/Southwest Arizona including KIPL and KBLH:

Anticipate familiar warm season wind patterns favoring southeast
and south directions. However, it is quite possible that those
winds will be enhanced by outflow emanating from far northern
Sonora late tonight/Sunday morning. Skies will be clear except
for some FEW- SCT250.

&&

.FIRE WEATHER...
Tuesday through Saturday:
High pressure will persist across the Desert Southwest next week,
resulting in a continuation of the well above normal temperatures.
Hotter deserts through next Wednesday will see highs well above
the 110 degree mark with only minor cooling afterward. The pattern
is expected to become a bit more favorable for thunderstorm
activity, even across the lower deserts, although primary storm
chances will stay across high terrain areas to the east of Phoenix
each day. More substantial moisture appears to move into the area
Friday and Saturday, which could potentially increase thunderstorm
coverage during this period as well. Minimum humidities through
the period will drop into the teens each day with overnight
recoveries generally between 25 and 50%. Winds will generally
remain light aside from some typical afternoon breezes. However,
any storms that develop have the potential to produce gusty,
erratic winds.

&&

.CLIMATE...

Record high temperatures:

Date     Phoenix         Yuma          El Centro
----     -------         ----          ---------
8/15   115 in 2015    117 in 2015     118 in 2019
8/16   113 in 2013    115 in 1992     117 in 2016
8/17   114 in 2013    114 in 1992     115 in 2015
8/18   112 in 2011    116 in 1960     115 in 2015

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Excessive Heat Warning until 8 PM MST Wednesday for AZZ530>556-
     559>562.

     Heat Advisory until 8 PM MST Wednesday for AZZ557-558-563.

CA...Excessive Heat Warning until 8 PM PDT Wednesday for CAZ560>570.

&&

DISCUSSION...CB
AVIATION...Benedict
FIRE WEATHER...Rogers/CB
CLIMATE...MO

In the hours before

Special weather statement, Aug 16, 2:51 PM MST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
251 PM MST Sun Aug 16 2020

AZZ556-560-562-563-162215-
Southeast Gila County AZ-Tonto Basin AZ-San Carlos AZ-Globe/Miami AZ-
251 PM MST Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILA COUNTY UNTIL 315 PM MST...

At 251 PM MST, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Hilltop, or 24 miles northeast of Globe, moving
southwest at 30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Globe, Cutter, Hilltop and Sawmill.

This includes the following highways...
US Highway 60 between mile markers 254 and 296.
AZ Route 70 between mile markers 256 and 260.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3361 11032 3331 11068 3367 11094 3365 11090
      3368 11083 3366 11078 3379 11068 3385 11056
      3382 11048
TIME...MOT...LOC 2151Z 055DEG 27KT 3370 11056

SDB
Special weather statement, Aug 16, 2:56 PM MST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
256 PM MST Sun Aug 16 2020

AZZ541-545-547-557-162230-
New River Mesa AZ-Mazatzal Mountains AZ-Cave Creek/New River AZ-
Rio Verde/Salt River AZ-
256 PM MST Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILA AND MARICOPA COUNTIES UNTIL
330 PM MST...

At 256 PM MST, Doppler radar was tracking a strong thunderstorm near
Round Valley, moving southwest at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Round Valley, Sugarloaf Mountain, Sycamore Creek, Sunflower,
Ballantine Trailhead and Rio Verde.

This includes AZ Route 87 between mile markers 196 and 228.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3399 11142 3397 11140 3382 11137 3358 11159
      3389 11179 3400 11166 3400 11150 3401 11148
      3401 11143
TIME...MOT...LOC 2156Z 050DEG 16KT 3382 11153

SDB
Special weather statement, Aug 16, 3:03 PM MST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
303 PM MST Sun Aug 16 2020

AZZ552-555-556-558-561-562-162230-
Tonto Basin AZ-Apache Junction/Gold Canyon AZ-Dripping Springs AZ-
Globe/Miami AZ-Superior AZ-Pinal/Superstition Mountains AZ-
303 PM MST Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILA...MARICOPA AND PINAL
COUNTIES UNTIL 330 PM MST...

At 303 PM MST, Doppler radar was tracking a strong thunderstorm over
Top-Of-The-World, or 7 miles northeast of Superior, moving southwest
at 5 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Globe, Superior, Miami, Central Heights-Midland City, Boyce Thompson
Arboretum, Top-Of-The-World, Claypool, Queen Valley and Inspiration.

This includes the following highways...
US Highway 60 between mile markers 220 and 248.
AZ Route 77 between mile markers 154 and 160.
AZ Route 177 between mile markers 162 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3310 11086 3324 11094 3320 11102 3333 11137
      3353 11114 3345 11081 3317 11078
TIME...MOT...LOC 2203Z 025DEG 6KT 3336 11102

SDB
Special weather statement, Aug 16, 3:20 PM MST, 45 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
320 PM MST Sun Aug 16 2020

AZZ558-560-562-563-162245-
Southeast Gila County AZ-San Carlos AZ-Globe/Miami AZ-
Pinal/Superstition Mountains AZ-
320 PM MST Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILA COUNTY UNTIL 345 PM MST...

At 320 PM MST, Doppler radar was tracking a strong thunderstorm 10
miles north of Cutter, or 11 miles northeast of Globe, moving
southwest at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Globe, Cutter, Central Heights-Midland City and Claypool.

This includes the following highways...
US Highway 60 between mile markers 248 and 271.
AZ Route 70 between mile markers 253 and 264.
AZ Route 77 between mile markers 166 and 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3365 11069 3353 11042 3326 11061 3331 11081
      3350 11086
TIME...MOT...LOC 2220Z 029DEG 12KT 3350 11064

SDB
Special weather statement, Aug 16, 3:57 PM MST, 8 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
357 PM MST Sun Aug 16 2020

AZZ558-560-561-162330-
San Carlos AZ-Dripping Springs AZ-Pinal/Superstition Mountains AZ-
357 PM MST Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILA AND PINAL COUNTIES UNTIL 430
PM MST...

At 357 PM MST, Doppler radar was tracking a strong thunderstorm over
Christmas, moving west at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Hayden and Christmas.

This includes the following highways...
AZ Route 77 between mile markers 135 and 141, near mile marker 143,
and between mile markers 146 and 159.
AZ Route 177 between mile markers 137 and 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3311 11068 3308 11070 3308 11071 3307 11073
      3304 11072 3299 11077 3299 11079 3322 11093
      3323 11068 3315 11063
TIME...MOT...LOC 2257Z 092DEG 17KT 3309 11072

SDB
Special weather statement, Aug 16, 4:01 PM MST, 4 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
401 PM MST Sun Aug 16 2020

AZZ547-549-552-553-555-556-558-162345-
Fountain Hills/East Mesa AZ-Tonto Basin AZ-Northwest Pinal County AZ-
Apache Junction/Gold Canyon AZ-Superior AZ-Rio Verde/Salt River AZ-
Pinal/Superstition Mountains AZ-
401 PM MST Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILA...MARICOPA AND PINAL
COUNTIES UNTIL 445 PM MST...

At 401 PM MST, Doppler radar was tracking a strong thunderstorm near
Top-Of-The-World, or near Superior, moving west at 35 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Apache Junction, Florence, Superior, Gold Canyon, Gold Camp, Lost
Dutchman State Park, Goldfield, Top-Of-The-World, Florence Junction,
Queen Valley, Superstition Mountains, Kings Ranch and Boyce Thompson
Arboretum.

This includes the following highways...
US Highway 60 between mile markers 197 and 238.
AZ Route 79 between mile markers 138 and 150.
AZ Route 177 between mile markers 159 and 167.

LAT...LON 3324 11097 3311 11114 3302 11134 3347 11160
      3347 11096 3324 11093
TIME...MOT...LOC 2301Z 088DEG 29KT 3333 11106

SDB

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 5:22 PM MSTSpecial Weather StatementPSR53 min
Aug 16, 10:36 AM MSTBlowing Dust AdvisoryPSRMaricopa, Pinal11 hr
Aug 16, 2:22 PM MSTSpecial Weather StatementPSRGila38 min
Aug 16, 2:27 PM MSTSpecial Weather StatementPSR48 min
Aug 16, 2:51 PM MSTSpecial Weather StatementPSRGila24 min
Aug 16, 2:56 PM MSTSpecial Weather StatementPSR34 min
Aug 16, 3:03 PM MSTSpecial Weather StatementPSRPinal27 min
Aug 16, 3:09 PM MSTAreal Flood AdvisoryPSRGila, Pinal3 hr
Aug 16, 3:20 PM MSTSpecial Weather StatementPSRGila25 min
Aug 16, 3:30 PM MSTSevere Thunderstorm WarningPSRGila, Pinal30 min
Aug 16, 3:57 PM MSTSpecial Weather StatementPSR33 min
Aug 16, 3:58 PM MSTAreal Flood WarningPSRGila, Pinal3 min
Aug 16, 4:01 PM MSTSpecial Weather StatementPSRPinal44 min
Aug 16, 4:53 PM MSTSpecial Weather StatementPSR37 min

Nearby

Flash Flood Warnings in Arizona, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.